# SDR SIMA20250403001

- Difficulty date: April 3, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N231AN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000554
- Aircraft time: 22,487 hours, 15,216 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Rest
- Part number: 17066803403
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-21-009 FWD CARGO DOOR CUTOUT LOWER FWD, MIDDLE AND AFT SEAL REST SCREW HOLES CORRODED. (MAJOR REPAIR) (LEVEL 2 CORROSION). RAR FWD CARGO DOOR CUTOUT LOWER FWD, MIDDLE, AND AFT SEAL RESTS IAW EMB 175 SRM 51-40-08 AND AMM 20-10-01.
